# SDR ABXA020051

- Difficulty date: May 12, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767-200
- Aircraft serial: 23016
- Aircraft time: 40,989 hours, 34,007 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 146T32212
- Condition: Corroded
- Location: Aft Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, FORWARD BULKHEAD, F.S. 1065, LONGERON 37 LEFT, AT DRAIN VALVE WAS CORRODED. REPAIRED AREA IAW REA B653-43879.
